×

zbMATH — the first resource for mathematics

Le corps des normes de certaines extensions infinies de corps locaux; applications. (French) Zbl 0516.12015

MSC:
11S15 Ramification and extension theory
14L05 Formal groups, \(p\)-divisible groups
22E50 Representations of Lie and linear algebraic groups over local fields
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. F. COLEMAN , Division values in local fields (Invent. Math., vol. 53, 1979 , p. 91-116). MR 81g:12017 | Zbl 0429.12010 · Zbl 0429.12010 · doi:10.1007/BF01390028 · eudml:142657
[2] J. M. FONTAINE , Groupes p-divisibles sur les corps locaux (Astérisque, n^\circ 47-48, Soc. Math. Fr., 1977 ). MR 58 #16699 | Zbl 0377.14009 · Zbl 0377.14009
[3] J. M. FONTAINE , Corps de séries formelles et extensions galoisiennes des corps locaux (Séminaire de Théorie des Nombres de Grenoble, 1971 - 1972 , p. 28-38).
[4] J. M. FONTAINE et J. P. WINTENBERGER , Le ”corps des normes” de certaines extensions algébriques de corps locaux (Comptes rendus, 288, série A, 1979 , p. 367-370). MR 80b:12015 | Zbl 0475.12020 · Zbl 0475.12020
[5] J. M. FONTAINE et J. P. WINTENBERGER , Extensions algébriques et corps des normes des extensions APF des corps locaux (Comptes rendus, 288, série A, 1979 , p. 441-444). MR 80h:12014 | Zbl 0403.12018 · Zbl 0403.12018
[6] S. SEN , Ramification in p-adic Lie Extensions (Invent. Math., vol. 17, 1972 , p. 44-50). MR 47 #8490 | Zbl 0242.12012 · Zbl 0242.12012 · doi:10.1007/BF01390022 · eudml:142157
[7] J.-P. SERRE , Corps locaux , 2e éd., Hermann, Paris, 1968 . MR 50 #7096
[8] J.-P. SERRE , Sur les corps locaux à corps résiduel algébriquement clos (Bull. Soc. Math. Fr., vol. 89, 1961 , p. 105-154). Numdam | MR 26 #103 | Zbl 0166.31103 · Zbl 0166.31103 · numdam:BSMF_1961__89__105_0 · eudml:86998
[9] A. WEIL , Basic Number Theory, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen , Band 144, 3e éd., Springer-Verlag, 1974 . MR 55 #302 | Zbl 0326.12001 · Zbl 0326.12001
[10] J. P. WINTENBERGER , Extensions de Lie et groupes d’automorphismes des corps locaux de caractéristique p (Comptes rendus, 288, série A, 1979 , p. 477-479). MR 80h:12015 | Zbl 0401.12016 · Zbl 0401.12016
[11] J. P. WINTENBERGER , Ramification dans les extensions de Lie (à paraître).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.